# SDR 2011FA0000055

- Difficulty date: November 14, 2010
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: N54004
- Make and model: Piper PA-23-250
- Aircraft serial: 277405354
- Engine: Lyc TIO540*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN17727
- Condition: Broken
- Location: Lt Mlg Drag Lk
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BOLT ATTACHING THE LT MAIN GEAR UPPER DRAG LINK TO THE LOWER LINK ASSY BROKE AND THE LT MAIN GEAR STRUT ASSY FOLDED BACKWARDS IN THE LWR NACELLE STRUCTURE.   THIS INCIDENT HAPPENED AFTER LANDING, DURING A ROLL-OUT AND TURN IN OFF RUNWAY.
